Go to AfricaBib home

Go to AfricaBib home AfricaBib Go to database home

bibliographic database
Line
Previous page New search

The free AfricaBib App for Android is available here

Periodical article Periodical article
Title:The multiple demands of abolishing statutory tax exemptions
Author:Mugoya, P.
Year:2003
Periodical:African Journal of Finance and Management (ISSN 0856-6372)
Volume:11
Issue:2
Period:January
Pages:26-32
Language:English
Notes:biblio. refs.
Geographic terms:Tanzania
East Africa
Subjects:Economics, Commerce
Tax exemptions
Tax reform
Tax revenues
External link:https://www.ajol.info/index.php/ajfm/article/view/24283
Views